# SDR USAA2008122292295

- Difficulty date: November 24, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545801512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6135611 - CORROSION ON BULKHEAD LOWER CHORD AT BS 227.8, BETWEEN S28R TO S28L.  REPAIRED BULKHEAD LOWER CHORD AT BS 227.8, BETWEEN S28R TO S28L IAW US AIRWAYS EA 32138.
